Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Diagnosed mild ischemia in septum. On Candesartin and crestor for hypertension and cholesterol. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 301 Questions
I am male aged 60, After a nuclear cardiac scan, I have been given a diagnosis of mild ischemia in septum. The area is small. No need for any further investigation. No previous chest pain and never had a heart attack. Just how serious is this? Currently on meds Candesartin 12mg for mild hypertension diagnosed one year ago and Crestor 5mg for high cholesterol diagnosed five years ago. Generally healthy and active. Have been told to take low dose asprin.
Posted Thu, 12 Sep 2013 in Hypertension and Heart Disease
Answered by Dr. David Okia 1 hour later
Brief Answer:
Need not worry

Detailed Answer:

Thanks for your query.

Its not serious problem and I am happy to note that you are on right medication(aspirin, crestor and candesartan) so the chances of ischemia progressing are not there.

I usually recommend for my patients with similar conditions ECG, echocardiography and RBS random blood sugar and complete blood count.

Hope I answered your question, will be happy to help you, if you have more questions.,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor